MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An internal investigation of the production records was initiated to determine the cause of the malfunction.Investigation revealed that there was no device malfunction, and the concentrator functioned as intended.Inogen will write a supplemental filing with any additional information gathered.
 
Event or Problem Description
It was reported the patient experienced a house fire.Reportedly, the patient plugged the portable oxygen concentrator into a power strip.As a result, the patient was sent to the hospital for smoke in her lungs.In turn, the patient was stable at home.

Brand Name
INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd.
plano TX 75074
Manufacturer Contact
falon whitfield
600 shiloh rd.
plano, TX 75074
9726165673
MDR Report Key13685059
Report Number3015238204-2021-00040
Device Sequence Number13929619
Product Code CAW
UDI-Device Identifier00817131020056
UDI-Public00817131020056
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Device Catalogue NumberIO-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale